Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 163, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Sep 15, 2008, 1:39 AM EDT for Lewis County, New York. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2008, 1:39 AM EDT (05:39 UTC)
- Expired
- Sep 15, 2008, 2:15 AM EDT
- In force
- 36 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 25 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 5.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1375 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 150539
SVRBUF
NYC049-150615-
/O.NEW.KBUF.SV.W.0163.080915T0539Z-080915T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
139 AM EDT MON SEP 15 2008
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEWIS COUNTY IN CENTRAL NEW YORK
* UNTIL 215 AM EDT
* AT 135 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 33 MILES NORTH OF INDIAN RIVER TO 19 MILES NORTH OF
CAMDEN...AND MOVING EAST AT 28 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHMARKET AND LOWVILLE BY 150 AM EDT...
INDIAN RIVER BY 155 AM EDT...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 4363 7528 4352 7576 4362 7577 4396 7559
4396 7555 4401 7555 4401 7551 4404 7549
4405 7551 4407 7549 4410 7551 4422 7544
4409 7515 4391 7513
TIME...MOT...LOC 0539Z 253DEG 25KT 4446 7521 4362 7566
$$
HIBBERT1 follow-up statement
000
WWUS51 KBUF 150613
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
213 AM EDT MON SEP 15 2008
NYC049-150623-
/O.EXP.KBUF.SV.W.0163.000000T0000Z-080915T0615Z/
LEWIS NY-
213 AM EDT MON SEP 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR LEWIS COUNTY WILL EXPIRE AT
215 AM EDT...
AT 213 AM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE LINE OF
SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAD EXITED THE WARNED
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4363 7528 4352 7576 4362 7577 4396 7559
4396 7555 4401 7555 4401 7551 4404 7549
4405 7551 4407 7549 4410 7551 4422 7544
4409 7515 4391 7513
TIME...MOT...LOC 0613Z 253DEG 25KT 4453 7489 4369 7535
$$
HIBBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 8:34 PM EDT, 5 hours 5 minutes earlier.
Area forecast discussion, Sep 14, 8:34 PM EDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
834 PM EDT SUN SEP 14 2008
.SYNOPSIS...
THE REMNANTS OF HURRICANE IKE WILL MOVE THROUGH THE LOWER GREAT
LAKES THIS EVENING AND PRODUCE GUSTY WINDS ALONG WITH SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS. MUCH COOLER AND LESS HUMID AIR
WILL MOVE INTO THE REGION FOR MONDAY BEHIND IKE. HIGH PRESSURE IS
THEN FORECAST TO MOVE INTO THE REGION TUESDAY THROUGH NEXT WEEKEND
WITH A LONG STRETCH OF FAIR WEATHER AND SEASONABLE TEMPERATURES.
&&
.NEAR TERM /THROUGH MONDAY/...
HAVE UPGRADED THE WIND ADVISORY FOR THE SOUTHERN TIER TO A HIGH
WIND WARNING. THE HIGHER ELEVATION OF SOUTHERN
ERIE...WYOMING...CHAUTAUQUA... CATTARAUGUS AND ALLEGANY COUNTIES
WILL EXPERIENCE SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS AS HIGH
AS 70 MPH POSSIBLE.
MAIN CONCERN DURING THIS PERIOD WILL BE FOR WINDS TONIGHT. IKE
STILL HAD A DISTINCT CIRCULATION NEAR FT WAYNE IND AT 19Z AND WILL
CONTINUE TO ROLL ON UP ACROSS DETROIT AND SW ONTARIO THIS
EVENING...REACHING THE OTTAWA VALLEY BY MORNING. ITS AREA OF RAIN
IS NOW ALMOST ENTIRELY ON ITS WESTERN AND NORTHERN FLANK AND WILL
MISS US COMPLETELY...SO CONCERNS FOR RAINFALL ARE EVEN LESS FOR
US...PERHAPS A FEW HOURS OF SHOWERS/ISOLD TSTORM AS ITS TRAILING
FRONT MOVES ACROSS AREA FROM MIDNIGHT TO 5 AM. KEPT LOW LIKELY
POPS FOR THAT...BUT QPF SHOULD GENERALLY BE 0.25 INCH OR LESS.
OF MUCH GREATER CONCERN WILL BE THE WIND. VERY STRONG LL JET OF
70-80KTS HAS MIXED ALMOST COMPLETELY DOWN ALONG IKES SE
FLANK...WITH DAMAGING WINDS OF UP TO 70 MPH AT SFC RAKING AREA
FROM CNTRL KY AND SRN IND INTO W OHIO AS OF 19Z. NOT SURE IF WE
WILL TOTALLY MIX THIS WIND DOWN WHEN THIS FEATURE REACHES FAR WRN
AREAS NR SUNSET...BUT THIS WILL HAVE TO BE WATCHED CLOSELY.
MODELS GIVING US STRONGEST WINDS IN THE 04-07Z TIME FRAME WITH
FROPA...BUT WE ARE BECOMING INCREASINGLY CONCERNED OVER THIS
INITIAL FEATURE. WE DO HAVE WIND ADVISORIES STARTING AT 6 PM FOR
CHAUT AND SRN ERIE COS...MOST FAVORABLE FOR SOUTHERLY
DOWNSLOPE...AND 10 PM ELSEWHERE IN WEST FOR NOW FOR GUSTS OVER 50
MPH.
MONDAY WILL BE MUCH COOLER WITH PESKY CLOUD BUT ONLY LIMITED
CHANCE OF A SHOWER OR TWO AS SECONDARY TROF WORKS THROUGH. TEMPS
WILL MOVE LITTLE FROM L60S.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
A WEAK RIDGE OF HIGH PRESSURE WILL BEGIN TO BUILD INTO THE REGION
MONDAY NIGHT...HOWEVER DRY AIR ADVECTION IS WEAK INITIALLY AND MAY
HAVE A DIFFICULT TIME SCOURING OUT THE LOW CLOUDS. IN ADDITION...
AIRMASS BECOMES COLD ENOUGH FOR SOME LAKE EFFECT CLOUDS OFF LAKE
ONTARIO OVERNIGHT ON A NORTHWEST FLOW. EXPECT THIS TO KEEP MOST
AREAS MAINLY CLOUDY MONDAY NIGHT...EXCEPT FOR THE SAINT LAWRENCE
VALLEY WHERE SOME CLEARING WILL WORK DOWN FROM CANADA AFTER
MIDNIGHT. ON TUESDAY THE LINGERING LAKE EFFECT CLOUDS AND UPSLOPE
CLOUDS IN THE SOUTHERN TIER WILL CONTINUE IN THE MORNING. THE LOW
LEVEL MOISTURE SHOULD BEGIN TO MIX OUT DURING THE AFTERNOON HOWEVER
WITH CUMULUS/STRATOCUMULUS GRADUALLY FLATTENING AND SCATTERING OUT
DURING THE AFTERNOON. 850MB TEMPS COOL TO AROUND +5C...WHICH WILL
SUPPORT MID TO UPPER 60S.
A SURFACE HIGH WILL THEN CREST OVER THE REGION TUESDAY NIGHT. WITH
CLEAR SKIES...LIGHT WINDS...AND A COOL/DRY AIRMASS EXPECT A GOOD
RADIATIONAL COOLING NIGHT. MOST LOCATIONS WILL GET DOWN INTO THE
40S...WITH SOME MID/UPPER 30S POSSIBLE IN THE COOLER VALLEYS OF THE
SOUTHERN TIER AND THE TUG HILL EAST OF LAKE ONTARIO. SOUTHWEST
RETURN FLOW STARTS ON WEDNESDAY WITH 850MB TEMPS RECOVERING TO
AROUND +10C. THIS WILL SUPPORT HIGHS BACK INTO THE 70S UNDER MAINLY
SUNNY SKIES.
WEDNESDAY NIGHT A WEAK COLD FRONT WILL DROP OUT OF ONTARIO AND CROSS
THE REGION FROM NORTH TO SOUTH OVERNIGHT. THIS FRONT WILL BE
MOISTURE STARVED...AND ALL THE SYNOPTIC SCALE FORCING FOR ASCENT
WILL BE DISPLACED WELL NORTH IN CANADA. THE GFS ATTEMPTS TO SPIT OUT
SOME MEASURABLE PRECIP ALONG THE FRONT...BUT THIS APPEARS OVERDONE
GIVEN THE LACK OF FORCING AND MOISTURE. WILL MAINTAIN A DRY FORECAST
AND JUST INCREASE CLOUDS FROM NORTH TO SOUTH.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
AFTER THE VERY BUSY AND UNSETTLED WEATHER AS OF LATE...THE LONG TERM
PORTION OF THE FORECAST WILL BE VERY QUIET WITH DRY CONDITIONS AND
SEASONABLE TEMPERATURES. THE MID LATITUDE LONGWAVE PATTERN WILL
CONTINUE TO DE-AMPLIFY THROUGH MID TO LATE WEEK WITH A STRONG TROUGH
LIFTING INTO GREENLAND AND THE DAVIS STRAIT. THE NORTHERN STREAM
WILL BE DISPLACED WELL NORTH ACROSS SOUTHERN/CENTRAL CANADA...WITH
THE GREAT LAKES DOMINATED BY ABOVE NORMAL HEIGHTS AND VERY LITTLE
SYNOPTIC ACTIVITY.
LOOKING AT THE DETAILS...GFS/ECMWF BOTH FORECAST A CANADIAN SURFACE
HIGH TO BUILD ACROSS THE LOWER GREAT LAKES AND NEW ENGLAND THURSDAY
BEHIND A WEAK FRONTAL BOUNDARY. THIS WILL BRING A BRIEF PUSH OF
SLIGHTLY COOLER AIR WITH 850MB TEMPS DROPPING TO AROUND +6C IN
WESTERN NY AND +4C IN THE NORTH COUNTRY. THIS WILL SUPPORT HIGHS IN
THE MID TO UPPER 60S IN MOST LOCATIONS DEPENDING ON ELEVATION.
FRIDAY THROUGH THE WEEKEND THE HIGH WILL SLOWLY BUILD OFF THE EAST
COAST WITH SOUTHERLY RETURN FLOW INCREASING. 850MB TEMPS SLOWLY
CLIMB INTO THE LOW TEENS OVER THE WEEKEND...WHICH SHOULD SUPPORT
HIGHS A LITTLE ABOVE AVERAGE IN THE MID 70S. THE GFS...WHICH
YESTERDAY WAS AN OUTLIER WITH A CLOSED LOW MOVING UP THE
APPALACHIANS LATE IN THE WEEK...HAS COME AROUND TO THE CONSENSUS
FORECAST OF THE ECMWF/GEM AND NOW SUPPORTS HIGH HEIGHTS THROUGHOUT
THE PERIOD. WILL CONTINUE WITH A DRY FORECAST WITH NO APPARENT
ORGANIZED MECHANISM TO FORCE LIFT.
&&
.AVIATION /01Z MONDAY THROUGH FRIDAY/...
VFR CONDITIONS WILL CONTINUE INTO EARLY EVENING BUT THERE WILL BE
A SEVERAL HOUR PERIOD OF SHOWERS AS THE FRONT TRAILING FROM IKE
SWEEPS ACROSS THE REGION. THIS WILL BEGIN IN THE 04-05Z RANGE AT
KBUF AND 09Z AT KART. CIGS WILL REMAIN IN THE MVFR RANGE
MONDAY IN THE WAKE OF THE FRONT...AT LEAST THROUGH THE 18Z TAF
TIME PERIOD. THERE WILL ALSO BE A PERIOD OF STRONG WIND AHEAD OF
AND IMMEDIATELY FOLLOWING THE FRONT...WITH AN ABRUPT SHIFT FROM
SOUTHERLY TO WESTERLY AT ITS PASSAGE AND WINDS GUSTING TO AROUND 40
KNOTS. AGAIN...FROPA IS PROGGED AROUND 04Z AT KBUF...06Z AT
KROC...AND 09-10Z AT KART.
OUTLOOK...
TUESDAY THROUGH FRIDAY...VFR.
&&
.MARINE...
GIVEN THE UPSTREAM HISTORY OF THE WINDS ACROSS OHIO LATE THIS
AFTERNOON...AND SOME OF THE NEW 18Z GUIDANCE...HAVE RAISED GALES ON
ALL OF LAKE ONTARIO FOR TONIGHT. THE NEWLY RAISED GALES WILL INCLUDE
BOTH THE NEARSHORE AND OPEN WATERS OF LAKE ONTARIO. GALES WERE
ALREADY IN PLACE FOR THE NY NEARSHORE WATERS OF LK ERIE AND ALSO FOR
THE NIAGARA RIVER/BUF HARBOR.
THE REMNANTS OF HURRICANE IKE...CENTERED THE WESTERN END OF LK ERIE
AT 22Z...WILL TRACK JUST TO THE WEST OF OUR REGION EARLY TONIGHT. IT
SHOULD BE CENTERED NEAR OSHAWA BY 03Z...THEN WILL QUICKLY RACE TO
THE SAINT LAWRENCE VALLEY BY 06Z. THIS DEEP 990MB LOW WILL NOT
WEAKEN ON ITS JOURNEY TONIGHT...AND GIVEN ITS FORWARD SPEED IN
EXCESS OF 40 KNOTS...WOULD NOT BE SURPRISED TO SEE HIGH END GALES ON
BOTH LAKES.
AS IKE RACES ACROSS THE CANADIAN MARITIMES DURING THE DAY
MONDAY...THE SFC PRESSURE GRADIENT WILL DRASTICALLY WEAKEN AND WINDS
WILL SUBSIDE TO ALLOW FOR GALES TO BE REPLACE BY SMALL CRAFT
ADVISORIES.
WINDS WILL FURTHER SUBSIDE MONDAY NIGHT AS HIGH PRESSURE WILL NOSE
ACROSS THE EASTERN GREAT LAKES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...HIGH WIND WARNING UNTIL 4 AM EDT MONDAY FOR NYZ012-019>021-085.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EDT MONDAY FOR
NYZ006>008.
WIND ADVISORY UNTIL 4 AM EDT MONDAY FOR NYZ001>003-010-011-013.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TO 4 PM EDT MONDAY FOR LEZ040-
041.
GALE WARNING UNTIL 4 AM EDT MONDAY FOR LEZ020-040-041.
SMALL CRAFT ADVISORY FROM 5 AM TO 4 PM EDT MONDAY FOR
LOZ042>045.
GALE WARNING UNTIL 5 AM EDT MONDAY FOR LOZ042>045-062>065.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT MONDAY FOR SLZ022-
024.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...SFM
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...SFM/WCH
MARINE...RSHHazardous weather outlook, Sep 15, 1:10 AM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 110 AM EDT MON SEP 15 2008 NYZ001-002-010-011-160515- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE- 110 AM EDT MON SEP 15 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SOUTHWEST TO WESTERLY WINDS OF 25 TO 35 MPH WILL OCCASIONALLY GUST TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ019-085-160515- CHAUTAUQUA-SOUTHERN ERIE- 110 AM EDT MON SEP 15 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. SOUTHWEST TO WESTERLY WINDS OF 30 TO 40 MPH WILL OCCASIONALLY GUST TO 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-020-021-160515- WYOMING-CATTARAUGUS-ALLEGANY- 110 AM EDT MON SEP 15 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. SOUTHWEST TO WESTERLY WINDS OF 30 TO 40 MPH WILL OCCASIONALLY GUST TO 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003-013-160515- MONROE-LIVINGSTON- 110 AM EDT MON SEP 15 2008 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SOUTHWEST TO WESTERLY WINDS OF 25 TO 35 MPH WILL OCCASIONALLY GUST TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004-005-014-160515- WAYNE-NORTHERN CAYUGA-ONTARIO- 110 AM EDT MON SEP 15 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SOUTHWEST TO WESTERLY WINDS OF 25 TO 35 MPH WILL OCCASIONALLY GUST TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-160515- OSWEGO-JEFFERSON-LEWIS- 110 AM EDT MON SEP 15 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SOUTHWEST TO WESTERLY WINDS OF 25 TO 35 MPH WILL OCCASIONALLY GUST TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-160515- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 110 AM EDT MON SEP 15 2008 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042>045-160515- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 110 AM EDT MON SEP 15 2008 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ062>065-160515- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 110 AM EDT MON SEP 15 2008 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-160515- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 110 AM EDT MON SEP 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT THE REMNANTS OF HURRICANE IKE WILL PASS JUST NORTH OF LAKE ONTARIO AND THE SAINT LAWRENCE RIVER TONIGHT. THIS WILL BRING STRONG WINDS UP TO 30 KNOTS LATER TONIGHT. MONITOR LATER MARINE FORECASTS FOR POSSIBLE UPDATES AND WARNINGS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 8:29 PM EDT | High Wind Warning | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Wyoming | 8 hr |
| Sep 14, 8:50 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans, Wyoming | 55 min |
| Sep 14, 9:43 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Livingston, Monroe, Niagara, Orleans and 1 more | 49 min |
| Sep 14, 11:46 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Oswego | 59 min |
| Sep 15, 12:30 AM EDT | Special Marine Warning | BUF | 60 min | |
| Sep 15, 12:49 AM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 56 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.